# SDR USAA001557

- Difficulty date: September 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 7373B7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKINSTALLED DOUBLER PER EA68049, TYP REP 53-60-03
